Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 76, NWS Atlanta, GA

March 25, 2023Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 7:01 AM EDT for Coweta County, Fayette County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2023, 7:01 AM EDT (11:01 UTC)
Expired
Mar 25, 2023, 7:18 AM EDT
In force
17 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 6 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS52 KFFC 251101
SVRFFC
GAC077-113-251130-
/O.NEW.KFFC.SV.W.0076.230325T1101Z-230325T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
701 AM EDT Sat Mar 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Fayette County in north central Georgia...
  East central Coweta County in west central Georgia...

* Until 730 AM EDT.

* At 701 AM EDT, a severe thunderstorm was located over Sharpsburg,
  or near Newnan, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Peachtree City, Senoia, Sharpsburg, Turin, Starrs Mill and
  Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3336 8472 3343 8468 3338 8447 3325 8455
TIME...MOT...LOC 1101Z 292DEG 31KT 3338 8466 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
279 
WWUS52 KFFC 251118
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
718 AM EDT Sat Mar 25 2023

GAC077-113-251128-
/O.CAN.KFFC.SV.W.0076.000000T0000Z-230325T1130Z/
Fayette GA-Coweta GA-
718 AM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE AND EAST
CENTRAL COWETA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3336 8472 3343 8468 3338 8447 3325 8455
TIME...MOT...LOC 1116Z 292DEG 31KT 3332 8449 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:12 AM EDT, 49 minutes earlier.

Area forecast discussion, Mar 25, 6:12 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
612 AM EDT Sat Mar 25 2023

...Saturday Morning Update...

.UPDATE...
Issued at 600 AM EDT Sat Mar 25 2023

The Severe Thunderstorm Watch for portions of North Georgia has
been allowed to expired. Thunderstorms will continue to push
through portions of North and Central Georgia through the
morning, but severe thunderstorms are no longer anticipated at
this time.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 447 AM EDT Sat Mar 25 2023

A diminishing line of strong to severe thunderstorms currently sits
across far North Georgia. Warm air aloft between the 900-600 hPa
level is keeping the storms elevated with dry mid-level air flowing
into the system, keeping newly developing updrafts from becoming too
intense. However, dryer air in the mid-levels have aided in strong
downdrafts as the storms have collapsed with several wind gusts over
60 mph being recorded in and around the Chattanooga area. In
Tennessee, the squall line is still going relatively strong,
however, in Georgia the squall line have become parallel to the mid-
level flow which has made it more difficult to harness the potential
energy of the atmosphere causing the severe threat to lessen
through the early morning hours. Strong wind gusts will still be
possible, but chances of these gusts making it to the ground as
storm remain elevated will be much more difficult going forward.

This line of storms have pushed well ahead of a cold front, and have
formed along an outflow boundary that will slowly dip southward
through the rest of the forecast are through the morning and
afternoon today. With a stable boundary layer in place, gravity
waves pushing out ahead of the storms have formed 1-2 lines/waves of
additional weak storms ahead of the primary line as well. The
complex as a whole will continue to push southeastward through the
day with gusty winds and periods of heavy rain being the primary
threats, with a rouge, weaker tornado or two not out of the
question. Winds will also be elevated out of the SW ahead of,
within, and behind the line of storms around 10-20 mph with
occasional gusts to 30-40 mph. Highest wind gusts are expected for
far North georgia where a Wind Advisory is in effect through 8 PM.

Later this afternoon, the cold front which initially kicked off this
line of storms will sink into the region, however a reprieve is not
expected as the front is forecast to stall across Central Georgia
and become a catalyst for continued shower and thunderstorm
development on Sunday which should primarily be focused across
Central Georgia. A Slight Risk (2 out of 0-5) for Severe
Thunderstorms is currently outlooked in that area with impressive UH
track forecast in the HREF Ensemble (from the FV3 and ARW models,
with the HRRR, NSSL, and NAMNEST models being much more pessimistic)
indicating supercell formation is possible Sunday afternoon with
damaging winds, large hail, and tornadoes all being possible. SBCAPE
is forecast to be between 1000-2000 J/kg south of the lifting
frontal boundary with mixed low-level shear parameters. Often,
predictability with these secondary systems goes way up after the
initial weather event is resolved. Therefore, more should be known
about Sunday by this evening as the original line of storms
continues through the forecast area through the day.

Thiem

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 447 AM EDT Sat Mar 25 2023

The long term picks up on Sunday night and into the overnight hours
where a stalled front across central Georgia will continue to bring
periods of heavy rain. As we get into some of the high-res guidance
and medium range models, some agreement on where the greatest
rainfall totals are expected with the areas along and south of I-20
seeing some of the higher rain totals. The metro area can expect 1-2
inches with higher possible totals in heavier/training bands along
the stationary front. A line from Columbus to Macon is where some of
the heaviest precip is likely to occur with totals exceeding three
inches possible. Flash Flooding will be the main concern for these
areas, especially after being saturated from the activity discussed
in the short term.

After the front moves through we are anticipating near normal
temperatures for the remainder of the week with highs in the low 70s
and upper 60s before a warming trend out ahead of another system
late next week drives temps back up into the upper 70s and 80s. An
upper level trough is indicated in both the GFS and EURO for next
weekend, but they are both significantly out of phase with each
other and as a result have limited pops to northern GA until such a
time where they can reach some kind of an agreement.

Vaughn

&&

.AVIATION...
(06Z TAFS)
Issued at 157 AM EDT Sat Mar 25 2023

Low MVFR CIGs are moving into the area and expected to be
widespread between 08-10Z with patchy IFR possible. A strong line
of SHRA/TSRA will push SE through the forecast area, impacting
the ATL area in the early morning between 09-13Z, with AHN/CSG
soon to follow, and MCN by late morning. Winds generally SW
between 10-15kts w/ gusts up to 30kts. Skies to clear quickly
after TSRA passage, with VFR as early as 13Z at ATL with
gusts continuing through 00Z.

//ATL Confidence...06Z Update...
Medium on all elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  77  58  75 /  10  40  80  60
Atlanta         59  77  60  74 /  20  40  80  60
Blairsville     49  72  52  71 /  10  20  70  40
Cartersville    54  77  57  76 /  10  30  80  40
Columbus        64  79  63  77 /  20  70  70  70
Gainesville     56  75  58  74 /  10  30  80  50
Macon           64  79  63  77 /  20  70  60  70
Rome            53  79  58  76 /  10  20  70  40
Peachtree City  58  77  60  75 /  20  50  80  60
Vidalia         67  82  65  81 /  10  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for GAZ001>009-011>016.

&&

SHORT TERM...Thiem
LONG TERM....Vaughn
AVIATION...Thiem
Hazardous weather outlook, Mar 25, 5:08 AM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
508 AM EDT Sat Mar 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
508 AM EDT Sat Mar 25 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Severe Thunderstorm Watch remains in effect for portions of
North Georgia this morning through 6 AM EDT for a line of strong
to severe thunderstorms. The primary threat will be damaging
winds, frequent lightning and heavy rain.

A Wind Advisory is in effect starting at 2 AM Saturday morning for
portions of far north Georgia. Gusts up to 35 mph could bring
down tree limbs and a few power outages may result.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is the potential for multiple rounds of heavy showers and
thunderstorms on Sunday through Tuesday, with strong to severe
storms and isolated flash flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 25, 3:12 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     TSTM WND GST     TRENTON                 34.87N 85.52W
03/25/2023  M62 MPH          DADE               GA   MESONET

            MESONET STATION GA320 I-59 AT SR 136.

&&
Special weather statement, Mar 25, 3:27 AM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 AM EDT Sat Mar 25 2023

GAZ004-005-007-012-250830-
Gilmer GA-Whitfield GA-Gordon GA-Murray GA-
327 AM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southwestern Gilmer,
southern Murray, south central Whitfield and northern Gordon Counties
through 430 AM EDT...

At 326 AM EDT, a strong thunderstorm was over Tilton, or 9 miles
south of Dalton, moving east at 55 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Calhoun, Ellijay, East Ellijay, Resaca, Carters, Talona, Tails Creek,
Redbud, Tilton, Audubon, Sugar Valley, Oakman, Nickelsville and
Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3471 8447 3457 8448 3448 8509 3454 8509
      3454 8506 3457 8506 3458 8507 3459 8506
      3461 8506 3462 8505 3468 8503
TIME...MOT...LOC 0726Z 259DEG 47KT 3464 8498

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 4:01 AM EDT, 3 hours before
Special Weather Statement
National Weather Service Peachtree City GA
401 AM EDT Sat Mar 25 2023

GAZ006>009-250900-
Gilmer GA-Union GA-Towns GA-Fannin GA-
401 AM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of Towns, northeastern
Gilmer, Union and northeastern Fannin Counties through 500 AM EDT...

At 401 AM EDT, a strong thunderstorm was over Mineral Bluff, or near
Blue Ridge, moving east at 55 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hiawassee, Blairsville, Young Harris, Morganton, Hemp, Brasstown
Bald, Gumlog, Nottely Dam, Hurst, Ivy Log, Titus, Jones Creek,
Mountain Scene, Dial, Owltown, Track Rock, Tate City, Macedonia, Plum
Orchard Gap Shelter and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central Georgia.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3489 8365 3486 8366 3471 8440
      3499 8414 3499 8355
TIME...MOT...LOC 0801Z 258DEG 48KT 3490 8428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 4:26 AM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 AM EDT Sat Mar 25 2023

GAZ006-007-013>015-250900-
Gilmer GA-Dawson GA-Pickens GA-Lumpkin GA-Fannin GA-
426 AM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of west central
Lumpkin, southern Gilmer, western Dawson, Pickens and southeastern
Fannin Counties through 500 AM EDT...

At 426 AM EDT, a strong thunderstorm was over Blaine, or 8 miles
northwest of Jasper, moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jasper, Ellijay, East Ellijay, Talking Rock, Amicalola Falls State
Park, Sequoyah Lake, Juno, Fausett Lake, Len Foote Hike Inn,
Cartecay, Pisgah, Talmadge, Tate, Stover Creek Shelter, Hinton,
McKee, Talona, Marblehill, Springer Mountain Shelter and Black Gap
Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3476 8418 3466 8415 3465 8415 3465 8414
      3458 8410 3438 8415 3442 8465 3444 8466
      3446 8465 3447 8465 3451 8466 3468 8464
TIME...MOT...LOC 0826Z 265DEG 41KT 3455 8455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 25, 4:27 AM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 AM EDT Sat Mar 25 2023

GAZ012-019-020-250900-
Gordon GA-Bartow GA-Floyd GA-
427 AM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of east central Floyd,
southeastern Gordon and Bartow Counties through 500 AM EDT...

At 427 AM EDT, a strong thunderstorm was near Shannon, or 8 miles
east of Rome, moving east at 40 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Cartersville, Adairsville, Emerson, White, Kingston,
Plainville, Cassville, Shannon, Pinson, Red Top Mountain State Park,
Folsom, Pine Log and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3440 8511 3442 8465 3436 8465 3435 8464
      3435 8465 3414 8466 3420 8514
TIME...MOT...LOC 0827Z 273DEG 33KT 3429 8505

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 25, 6:55 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 AM EDT Sat Mar 25 2023

GAZ053-054-251130-
Fayette GA-Coweta GA-
655 AM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southwestern Fayette
and central Coweta Counties through 730 AM EDT...

At 654 AM EDT, a strong thunderstorm was over Thomas Crossroads, or
near Newnan, moving southeast at 40 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Peachtree City, Senoia, Moreland, Sharpsburg, Turin, East
Newnan, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3347 8473 3339 8446 3322 8461 3322 8465
      3323 8465 3322 8469 3323 8470 3323 8472
      3332 8487
TIME...MOT...LOC 1054Z 292DEG 35KT 3339 8470

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:30 AM EDTSevere Thunderstorm WarningFFCDade, Walker60 min
Mar 25, 2:35 AM EDTTornado Warning Tornado observedFFCDade, Walker18 min
Mar 25, 2:49 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield41 min
Mar 25, 3:04 AM EDTSpecial Weather StatementFFCChattooga56 min
Mar 25, 3:06 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield39 min
Mar 25, 3:27 AM EDTSpecial Weather StatementFFCGordon63 min
Mar 25, 3:29 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray46 min
Mar 25, 4:01 AM EDTSpecial Weather StatementFFCTowns, Union59 min
Mar 25, 4:26 AM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens34 min
Mar 25, 4:27 AM EDTSpecial Weather StatementFFCBartow33 min
Mar 25, 6:55 AM EDTSpecial Weather StatementFFCCoweta35 min
Mar 25, 10:36 AM EDTSpecial Weather StatementFFCPeach39 min
Mar 25, 11:08 AM EDTSpecial Weather StatementFFCHouston37 min
Mar 25, 11:26 AM EDTSpecial Weather StatementFFCBleckley49 min
Mar 25, 11:52 AM EDTSpecial Weather StatementFFCTreutlen38 min
Mar 25, 2:28 PM EDTSpecial Weather StatementFFCMuscogee32 min
Mar 25, 2:44 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 25, 2:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Mar 25, 3:11 PM EDTSpecial Weather StatementFFCBleckley34 min
Mar 25, 3:18 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens42 min
Mar 25, 3:34 PM EDTSpecial Weather StatementFFCPulaski26 min
Mar 25, 3:48 PM EDTSpecial Weather StatementFFCDooly27 min
Mar 25, 4:03 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Mar 25, 4:15 PM EDTTornado WarningFFCLaurens15 min
Mar 25, 4:21 PM EDTSpecial Weather StatementFFCPulaski24 min
Mar 25, 4:22 PM EDTSpecial Weather StatementFFCSumter23 min
Mar 25, 4:27 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski48 min
Mar 25, 4:28 PM EDTSpecial Weather StatementFFCDooly32 min
Mar 25, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen50 min
Mar 25, 4:57 PM EDTSpecial Weather StatementFFCSchley33 min
Mar 25, 5:03 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDodge, Laurens42 min
Mar 25, 5:12 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Schley, Sumter28 min
Mar 25, 5:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen30 min
Mar 25, 5:23 PM EDTSevere Thunderstorm WarningFFCStewart, Sumter, Webster18 min
Mar 25, 5:38 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler33 min
Mar 25, 5:40 PM EDTSpecial Weather StatementFFCWebster35 min
Mar 25, 6:10 PM EDTSpecial Weather StatementFFCToombs35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.